Alert archive / Colorado / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 100, NWS Pueblo, CO

June 30, 2008El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 30, 2008, 4:38 PM MDT for El Paso County, Colorado. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2008, 4:38 PM MDT (22:38 UTC)
Expired
Jun 30, 2008, 5:27 PM MDT
In force
49 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 43 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2323 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 302238
SVRPUB
COC041-302345-
/O.NEW.KPUB.SV.W.0100.080630T2238Z-080630T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
438 PM MDT MON JUN 30 2008

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 545 PM MDT...

* AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES WEST OF
  RUSH...OR ABOUT 35 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING
  TOWARD THE SOUTHEAST AT 9 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUSH.
  TRUCKTON.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3892 10406 3857 10406 3882 10439 3898 10414
TIME...MOT...LOC 2238Z 319DEG 7KT 3885 10415

$$
4 follow-up statements
000 
WWUS55 KPUB 302251
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
451 PM MDT MON JUN 30 2008

COC041-302345-
/O.CON.KPUB.SV.W.0100.000000T0000Z-080630T2345Z/
EL PASO CO-
451 PM MDT MON JUN 30 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR EAST CENTRAL EL PASO COUNTY...

AT 449 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED NEAR
YODER...OR 33 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD
THE SOUTH AT 9 MPH.

LOCATIONS IMPACTED INCLUDE...
  TRUCKTON.

LAT...LON 3892 10406 3857 10406 3882 10439 3890 10414
TIME...MOT...LOC 2251Z 359DEG 8KT 3882 10419

$$
000 
WWUS55 KPUB 302305
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
505 PM MDT MON JUN 30 2008

COC041-302345-
/O.CON.KPUB.SV.W.0100.000000T0000Z-080630T2345Z/
EL PASO CO-
505 PM MDT MON JUN 30 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR EAST CENTRAL EL PASO COUNTY...

AT 501 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED NEAR YODER...OR 26 MILES EAST OF COLORADO SPRINGS...AND WAS
MOVING TOWARD THE SOUTH AT 9 MPH.

LOCATIONS IMPACTED INCLUDE...
  TRUCKTON.
  ELLICOTT.

LAT...LON 3892 10406 3857 10406 3882 10439 3890 10414
TIME...MOT...LOC 2305Z 359DEG 8KT 3880 10431

$$
000 
WWUS55 KPUB 302321
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
521 PM MDT MON JUN 30 2008

COC041-302345-
/O.CON.KPUB.SV.W.0100.000000T0000Z-080630T2345Z/
EL PASO CO-
519 PM MDT MON JUN 30 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR EAST CENTRAL EL PASO COUNTY...

AT 514 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
CENTERED 6 MILES SOUTHWEST OF YODER...OR 27 MILES EAST OF COLORADO
SPRINGS...AND WAS MOVING TOWARD THE SOUTH AT 9 MPH.

BETWEEN 512 PM AND 517 PM...THIS STORM HAS WEAKENED CONSIDERABLY. IF 
THIS WEAKENING TREND CONTINUES...THE WARNING WILL BE CANCELLED.

SPOTTERS HAVE REPORTED ONLY PEA SIZE HAIL WITH THIS STORM COMPLEX. 
HOWEVER...THE HAIL WAS COVERING THE GROUND MAKING THE LANDSCAPE 
WHITE OVER MANY PLACES OF EAST CENTRAL EL PASO COUNTY.

LAT...LON 3892 10406 3857 10406 3882 10439 3890 10414
TIME...MOT...LOC 2319Z 359DEG 8KT 3877 10431

$$
000 
WWUS55 KPUB 302327
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
527 PM MDT MON JUN 30 2008

COC041-302334-
/O.CAN.KPUB.SV.W.0100.000000T0000Z-080630T2345Z/
EL PASO CO-
524 PM MDT MON JUN 30 2008

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EAST
CENTRAL EL PASO COUNTY...

THE THUNDERSTORM WHICH PROMPTED THE WARNING FOR EAST CENTRAL EL PASO 
COUNTY HAS WEAKENED. HOWEVER...THIS STORM COMPLEX WILL BE CAPABLE OF 
LARGE AMOUNTS OF PEA SIZE HAIL WHICH MAY COVER ROADS AND MAKE TRAVEL 
DIFFICULT. IN ADDITION...THE STORM WILL CONTINUE TO PRODUCE VERY 
HEAVY LOCALIZED RAIN...AND DANGEROUS CLOUD TO GROUND LIGHTNING.  
NEARLY ALL OF THIS ACTIVITY IS EXPECTED TO REMAIN ACROSS EAST 
CENTRAL AND SOUTHEAST EL PASO COUNTY. 

ALL OF THE ACTIVITY IS EXPECTED TO MOVE TO THE SOUTH AT 5 TO 10 MPH. 

LAT...LON 3892 10406 3857 10406 3882 10439 3890 10414
TIME...MOT...LOC 2324Z 359DEG 8KT 3876 10431

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:39 PM MDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 30, 2:39 PM MDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
239 PM MDT MON JUN 30 2008

.SHORT TERM...
(TONIGHT AND TUESDAY)

PV LOBE IN SATELLITE IMAGERY/RUC ANALYSIS IS MOVING ACROSS THE
AREA...AND ACTING ON SOME MID/HIGH LVL MOISTURE ALONG WITH SFC DEW
POINTS IN THE 40S IN THE VALLEYS WITH 30S IN THE MTS...IS FIRING OFF
ANOTHER ROUND OF SCATTERED THUNDERSTORMS.  THUNDERSTORMS DEVELOPED A
LITTLE EARLIER TODAY THAN YESTERDAY...THANKS TO MORE SUNSHINE AND
POSSIBLY SOME STRONGER LIFT.  SO FAR...THUNDERSTORMS HAVE BEEN A
LITTLE LESS STRONG THAN YESTERDAY...AND THIS MIGHT BE ATTRIBUTED TO
THE SLIGHTLY LOWER DEW POINTS RESULTING IN LESS CAPE.  AREAS WITH
GREATEST CONCERNS FOR STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL
BE THE SAN LUIS VALLEY...AND THE LOWER EASTERN SLOPES OF THE
SANGRES/WETS WHERE MESONET STATIONS STILL HAVE DEW POINTS IN THE
40S. AGAIN...WITH WEAK DEEP LAYER SHEARS...STORMS WILL BE PULSEY IN
NATURE WITH LOCALLY HEAVY RAIN...HAIL UP TO 1/2 INCH IN
DIAMETER...WIND GUSTS TO 40 MPH AND LIGHTNING THE MAIN THREATS.  ONE
OR TWO STORMS COULD BECOME MARGINALLY SEVERE LATER THIS EVENING BUT
THESE SHOULD BE THE EXCEPTION RATHER THAN THE RULE.  OTHER AREA OF
CONCERN IS THE RATON RIDGE...WHERE CU FIELD HAS BEEN BECOMING MORE
ENHANCED OVER THE LAST COUPLE HOURS.  DEW POINTS ARE STILL IN THE
UPPER 40S IN THIS AREA.  BUFKIT SOUNDINGS SHOW LESS OF A CAP BETWEEN
H5 AND H6 THAN IN PAST FEW DAYS.  IF CONVERGENCE IN TROF AXIS CAN
BECOME STRONG ENOUGH...COULD SEE A STORM OR TWO POP ACROSS THIS AREA
DURING EVENING.  CAPES IN THIS AREA COULD RUN UP TO 800
J/KG...LIKELY NOT ENOUGH FOR A PULSE SEVERE STORM...BUT ENOUGH TO
JUSTIFY SPREADING SOME ISOLATED POPS ACROSS THE REGION FOR THE
EVENING HOURS.

MODELS SEEM TO BE TRENDING DEW POINTS DOWNWARD A BIT FOR
TUESDAY...AND THIS DOESNT SEEM OUT OF THE QUESTION GIVEN THAT PV
LOBE WILL BE ROUNDING THE RIDGE TONIGHT AND WESTERLY WINDS MAY DRY
OUT LOW LVLS AS LEE TROF DEEPENS AND SHIFTS EASTWARD DURING THE
AFTN.  IN FACT...BOTH GFS/NAM HAVE DEW POINTS ALONG THE I-25
CORRIDOR DROPPING INTO THE LOWER 30S BY AFTN...WITH LOWER 40S NEAR
THE CO/KS BORDER.  WARMER AIR ALOFT TRANSLATES EASTWARD OVER THE
PLAINS WHICH SHOULD ALLOW TEMPS TO WARM INTO THE MID/UPPER
90S...WHILE MTN TEMPS REMAIN SIMILAR TO THE PAST FEW DAYS.  AS FOR
THUNDERSTORM CHANCES...NAM AND GFS HINT AT MORE UPPER ENERGY MOVING
ACROSS IN H2/H3 PV FIELDS.  THIS APPEARS TO BE A PIECE OF THE SRN
PORTION OF THE PV LOBE ASSOC WITH TROF MOVING ONTO THE WEST
COAST...WHICH WILL BE ROUNDING THE UPPER RIDGE THROUGH THE GREAT
BASIN/NW CO TOMORROW AFTN.  ENERGY LOOKS WEAKER THAN TODAY. SO
ANOTHER DAY OF ISOLATED TO SCATTERED THUNDERSTORMS...WITH A SLIGHTLY
BETTER CHANCE FOR THUNDERSTORMS SPREADING ACROSS THE SE PLAINS.
WITH DEW POINTS FALLING OFF DURING THE AFTN...THERE WILL BE A CHANCE
FOR AN ISOLATED DRY THUNDERSTORM...ESPECIALLY ALONG/EAST OF THE I-25
CORRIDOR.  FOR NOW...DONT THINK COVERAGE WILL WARRANT ANY FIRE
WEATHER HIGHLIGHTS. -KT

.LONG TERM...
(TUESDAY NIGHT THROUGH MONDAY)

TUE EVENING WE SHOULD SEE THE CHANCES FOR PCPN END BY LATE NIGHT
ACRS THE AREA.  THE UPR RIDGE WL REMAIN CENTERED TO THE W OF CO ON
WED...BUT A SHRTWV TROF PASSING TO THE N AND E OF THE AREA WL SEND
A FRONT INTO THE ERN PLAINS. THIS SHOULD BRING AN INCREASE IN MSTR
TO THE ERN AREAS ALONG WITH UPSLOPE LOW LEVEL FLOW AND THUS A
BETTER CHANCE FOR PCPN ACRS THE SERN PLAINS AND MTS BY LATE
AFTERNOON THRU THE EVENING HOURS. THE GFS CONTINUES TO DEVELOP AN
MCS OVR ERN CO WED NIGHT SO WL KEEP POPS GOING THRU THE NIGHT OVR
THE SERN PLAINS. THU THE RIDGE BUILDS BACK OVR THE AREA AND IT WL
PROBABLY BE A LITTLE DRIER...BUT THERE SHOULD STILL BE ISOLD PCPN
ACRS MUCH OF THE AREA. MAX TEMPS WED WL STILL BE ABOVE
NORMAL...BUT IN THE WAKE OF THE FRONT OVR THE ERN PLAINS MAX TEMPS
ON THU WL BE COOLER AND WL BE A BIT BELOW SEASONAL NORMS. FOR FRI
THRU MON THE UPR RIDGE LOOKS AS THOUGH IT WL BE CENTERED OVR WRN
CO AND ERN UT. MSTR WL CONTINUE TO BE TRAPPED UNDER THE RIDGE OVR
THE AREA AND THE BEST CHANCES FOR PCPN WL BE OVR THE MTS AND HIGH
VALLEYS...AND TEMPS WL WARM TO ABOVE NORMAL AGAIN.

&&

.AVIATION...SCATTERED TO ISOLATED THUNDERSTORMS WILL BE POSSIBLE
ACROSS THE MOUNTAINS TODAY.  AN ISOLATED THUNDERSTORM MAY DRIFT OFF
THE MOUNTAINS AFFECTING THE KCOS TAF SITE DURING THE EVENING HOURS.
MAIN THREAT WILL BE VFR TO LOCAL MVFR CIGS...ALONG WITH LOCALLY
HEAVY RAIN...WIND GUSTS UP TO 40 MPH AND POSSIBLE SOME BRIEF SMALL
HAIL.  THUNDERSTORMS WILL DIMINISH AFTER 06Z WITH DIURNALLY DRIVEN
WIND PATTERNS SETTING UP.  ON TUESDAY...LIGHT WINDS EXPECTED WITH
ANOTHER ROUND OF ISOLATED TO SCATTERED THUNDERSTORMS.  -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31/28
Hazardous weather outlook, Jun 30, 6:56 AM MDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
656 AM MDT MON JUN 30 2008

COZ058>089-093>099-011300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
656 AM MDT MON JUN 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP ACROSS
THE HIGHER TERRAIN EARLY THIS AFTERNOON...WITH STORMS MOVING SOUTH
OFF THE HIGHER TERRAIN AND ACROSS THE ADJACENT VALLEYS AND PLAINS
THROUGH THE EVENING. THE PRIMARY THREATS FROM STORMS WHICH DO
DEVELOP WILL BE CLOUD TO GROUND LIGHTNING...ALONG WITH LOCALLY HEAVY
RAINFALL...GUSTY WINDS TO NEAR 45 MPH AND SMALL HAIL TO AROUND 1/2
INCH IN DIAMETER. HAIL TO THE SIZE OF PENNIES MAY BE POSSIBLE
WITH ONE OR TWO OF THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE
POSSIBLE EACH DAY THROUGH THE PERIOD.  THE PRIMARY WEATHER THREATS
ARE EXPECTED TO BE LIGHTNING AND HEAVY RAIN.  HOWEVER...WIND GUSTS
TO AROUND 45 MPH AND HAIL NEAR THE SIZE OF PENNIES WILL ALSO BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS THE HIGHER TERRAIN AND ADJACENT PLAINS THIS AFTERNOON
AND EVENING.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:06 PM MDTAreal Flood AdvisoryPUBCuster3 hr
Jun 29, 6:17 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano, Pueblo58 min
Jun 29, 7:12 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano, Pueblo63 min
Jun 29, 7:52 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo53 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.